# SDR QXEA200601128

- Difficulty date: April 13, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 FUEL ACCESS PANEL 624AT HAS CORROSION AROUND INBOARD FASTENER HOLES.  REPAIRED IAW RD 8-57-30 AND DHC-8-200 SRM 51-20-16.
